A 22-year-old female asked:
Disclaimer

i got a flu shot & penumococcal polysaccharid shot in my side now my left ovary hurts and is swollen and it was in the same day?

1 doctor answer
Dr. Gina Cadena-forney
20 years experience Family Medicine
Coincidence: No reason to think that the shots are causing your ovary pain. It is just coincidence that you got the pain the day you got the shots.
Answered on Jun 25, 2014
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Influenza vaccine: If you had an influenza vaccine on your arm and later developed a solitary enlarged gland in the groin area, these two issues are not likely to be rel ... Read More
A 53-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Pain: Your pain may possibly be due to acid reflux or a post nasal drip.
A 44-year-old male asked:
Dr. Niel Venter
Specializes in Family Medicine
Mumps: It is not normal to be part of the regular flu or cold. It could be mumps. It could also be swollen lymph glands , however have it checked out by a lo ... Read More
A 38-year-old female asked:
Dr. Gary Sandler
53 years experience Dentistry
See MD: Only a physician who can personally examine you can accurately diagnose your symptoms and treat you as necessary.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month